Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 72, NWS El Paso, TX

July 28, 2013El Paso County, Texas; Doña Ana County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 28, 2013, 12:27 AM MDT for El Paso County, Texas; Doña Ana County, New Mexico. It was in force for 93 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2013, 12:27 AM MDT (06:27 UTC)
Expired
Jul 28, 2013, 2:00 AM MDT
In force
93 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, El Paso County, TX

What was reported inside it

TimeReportWhereRemark
Jul 28, 2:04 AM MDTHEAVY RAIN 1.444 Wnw Santa Teresa, NM1 INCH FELL IN 35 MINUTES...1.44 IN LESS THAN HOUR ENDING AT 1 AM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 6.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WGUS54 KEPZ 280627
FFWEPZ
NMC013-TXC141-280800-
/O.NEW.KEPZ.FF.W.0072.130728T0627Z-130728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1227 AM MDT SUN JUL 28 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
  SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 200 AM MDT

* AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  NORTHEAST EL PASO...
  WEST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  ANTHONY...
  SANTA TERESA...
  LA UNION...
  WESTWAY...
  VINTON...
  CANUTILLO...
  FRANKLIN MOUNTAINS STATE PARK...

AT THE NATIONAL WEATHER SERVICE OFFICE IN SANTA TERESA...0.82 INCHES 
OF RAIN FELL WITHIN 20 MINUTES AND WAS CONTINUING TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3176 10652 3178 10653 3177 10661 3180 10678
      3200 10671 3199 10640 3175 10643 3175 10647

$$

FAUSETT
1 follow-up statement
799 
WGUS74 KEPZ 280714
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
114 AM MDT SUN JUL 28 2013

NMC013-TXC141-280728-
/O.CAN.KEPZ.FF.W.0072.000000T0000Z-130728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-DONA ANA NM-
114 AM MDT SUN JUL 28 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL DONA
ANA AND NORTHWESTERN EL PASO COUNTIES IS CANCELLED...

THE STORMS HAVE WEAKENED AND EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED 
OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE 
RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3176 10652 3178 10653 3177 10661 3180 10678
      3200 10671 3199 10640 3175 10643 3175 10647

$$

FAUSETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:11 PM MDT, 9 hours 16 minutes earlier.

Area forecast discussion, Jul 27, 3:11 PM MDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
311 PM MDT SAT JUL 27 2013

.SYNOPSIS...
DEEP AND PLENTIFUL MOISTURE REMAINS IN THE ATMOSPHERE OVER THE
BORDERLAND; AND SEVERAL FEATURES THAT PROMOTE STORM DEVELOPMENT
ALSO RESIDE ACROSS THE REGION. THE RESULT WILL BE ANOTHER EVENING
OF AREA WIDE STORMS WITH HEAVY RAIN AND ELEVATED POTENTIAL FOR
FLASH FLOODING. THUS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL
OF FAR WEST TEXAS AND SOUTHWEST AND SOUTH CENTRAL NEW MEXICO. MORE
STORMS ARE EXPECTED AGAIN SUNDAY...BUT MOISTURE LEVELS WILL BEGIN
TO FALL. SIGNIFICANTLY FEWER STORMS ARE EXPECTED MONDAY THROUGH
THURSDAY WEEK AS DRIER AIR MOVES IN FROM THE WEST. STILL SLIGHT
CHANCES FOR AFTERNOON AND EVENING STORMS...WITH BETTER CHANCES
OVER AREA MOUNTAINS. TEMPERATURES WILL WARM BACK TO ABOVE NORMAL
LEVELS BY MID WEEK. CURRENT MODELS SHOW MORE MOISTURE CREEPING
BACK IN FROM THE SOUTHWEST BY FRIDAY TO INCREASE RAIN CHANCES TO
END THE WEEK AND START THE WEEKEND.

&&

.DISCUSSION...
FLASH FLOOD WATCH FOR ALL ZONES THROUGH THE NIGHT. THE ATMOSPHERE
IS TAKING A BIT OF RECOVERY TIME TODAY AFTER THE WIDESPREAD
OVERNIGHT PCPN/CONVECTION LAST NIGHT. BUT AS OF 19Z THE
ENVIRONMENT IS BEGINNING TO DESTABILIZE. WITH SO MUCH OUTFLOW
COOLING FROM LAST NIGHT'S STORMS IT HAS TAKEN A WHILE TO GAIN THE
SURFACE HEATING NEEDED FOR CONVECTIVE LIFT. THE PROG SOUNDINGS DO
SHOW ANY CAPPING ERODED BY 18Z...WITH PLENTY OF CAPE AND
INSTABILITY THEREAFTER THROUGH THE NIGHT. MORNING PW WAS 148% OF
NORMAL AT 1.59". THE MOISTURE IS DEEP WITH NEGATIVE LI'S AROUND
2.5 AND CAPES OVER 500 J/KG. FURTHERMORE...AT THE SURFACE THERE IS
A HARD TO DETECT WEAK STALLED BOUNDARY...AND ALOFT THERE IS AN
EASIER TO DETECT UPPER IMPULSE/LOW. THE UNION OF THESE FEATURES
AND MOIST CONDITIONS SET US UP FOR MORE SCATTERED TO NUMEROUS
STORMS AND HEAVY RAINFALL. STORM MOTION IS AGAIN LESS THAN 10KTS
SO FLASH FLOODING REMAINS A CONCERN.

WE BEGIN TO SEE SLIGHT DRYING TOMORROW...FOLLOWED BY MODERATE
DRYING MONDAY THROUGH AT LEAST WEDNESDAY. CONTINUED WESTERLY FLOW
WILL ADVECT A BIT OF DRY AIR IN ALOFT SUNDAY...AND THEN ERODE SOME
OF THE LOW LEVEL MOISTURE WITH LOWER DEWPOINTS MONDAY. ALOFT HIGH
PRESSURE WILL SETTLE OVER THE REGION AND ADD A STABILIZING FACTOR
ALOFT. THE RESULT WILL BE A DECLINE OF STORM ACTIVITY...A LITTLE
LOSS OF STORM ACTIVITY SUNDAY...FOLLOWED BY SIGNIFICANT LOSS OF
STORM ACTIVITY MONDAY THROUGH THURSDAY. GFS SHOWS PW'S BELOW 1" BY
MONDAY AND LEVELING OFF NEAR AN INCH FOR THE REST OF THE WEEK.
THIS SHOULD MEAN SLIGHT CHANCES AT BEST FOR LOWLAND STORMS AND
PROBABLY ISOLATED STORMS OVER THE AREA MOUNTAINS. ALONG WITH THIS
DRYING WILL BE A WARMING OF TEMPS TO BACK ABOVE NORMAL WITH
LOWLAND MAX TEMPS IN THE MID TO UPPER 90S.

TO END THE WEEK...THE MODELS INDICATE THE RETURN OF INCREASED
MOISTURE AS THE UPPER RIDGE MAKE A SLIGHT SHIFT EASTWARD. THIS
SHOULD OPEN THE MONSOON MOISTURE CHANNEL TO OUR WEST BY ALLOWING A
BETTER DEEP SOUTHERLY MOISTURE PLUME TO MOVE BACK OVER SE AZ AND
SW NM. THUS EXPECT TO SEE A RAMP UP OF STORMS...ESPECIALLY OVER
AREA MOUNTAINS AND LOWLANDS WEST OF THE RIO GRANDE. LIKELY
SCATTERED STORMS WEST...ISOLATED EAST.

14-BIRD

&&

.AVIATION...VALID 28/00Z-29/00Z.
P6SM FEW-SCT010-030 SCT-BKN060-090 WITH AREAS 1-3SM +TSRA
BKN020-040CB THRU THE PERIOD. WIND VARIABLE 5-15 MPH EXCEPT
STRONG AND GUSTY NEAR TSMS.

21-PARK

&&

.FIRE WEATHER...
VERY MOIST AIR AND DAYTIME HEATING WILL LEAD TO SCATTERED SHOWERS
AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...AND A WEAK UPPER
LEVEL DISTURBANCE WILL KEEP THE ACTIVITY GOING INTO SUNDAY. THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WITH THE
POTENTIAL FOR FLASH FLOODING...ESPECIALLY ACROSS SENSITIVE BURN
SCARS. WARMER AND DRIER MONDAY AND TUESDAY...BUT STILL WITH THE
CHANCE OF ISOLATED STORMS ACROSS DESERT LOWLANDS AND SCATTERED
STORMS ACROSS AREA MOUNTAINS AND THE GILA REGION. SOUTHERLY FLOW
WITH INCREASING MOISTURE MAY BRING AN UPTICK IN SHOWERS AND
THUNDERSTORMS FOR THE SECOND HALF OF NEXT WEEK. HAINES INDICES
VERY LOW (2) TO LOW (3) BOTH DAYS WITH FAIR OR BETTER VENTILATION.
MINIMUM HUMIDITY SUNDAY 25 TO 35 LOWLANDS AND AROUND 50 PCT FOR
HIGHER ELEVATIONS...THEN 10 TO 20 PCT DRIER MONDAY AND TUESDAY.

21-PARK

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 71  92  74  97  75 /  50  30  20  10  10
SIERRA BLANCA           66  87  68  93  71 /  40  30  20  10  10
LAS CRUCES              68  91  70  95  71 /  50  20  20  10  10
ALAMOGORDO              68  91  70  93  71 /  50  30  20  10  10
CLOUDCROFT              50  70  51  73  51 /  70  50  30  30  20
TRUTH OR CONSEQUENCES   67  92  69  95  68 /  60  20  20  10  10
SILVER CITY             61  84  61  89  61 /  60  40  20  10  10
DEMING                  67  93  69  97  67 /  60  20  20  10  10
LORDSBURG               67  93  68  99  67 /  50  30  20  10  10
WEST EL PASO METRO      71  91  73  96  75 /  50  30  20  10  10
DELL CITY               67  91  70  99  69 /  30  30  20  10  10
FORT HANCOCK            69  92  72  96  71 /  40  30  20  10  10
LOMA LINDA              66  86  67  93  67 /  50  30  20  10  10
FABENS                  70  92  73  98  73 /  50  30  20  10  10
SANTA TERESA            70  92  72  97  72 /  50  30  20  10  10
WHITE SANDS HQ          69  91  71  98  72 /  50  30  20  10  10
JORNADA RANGE           67  91  69  98  67 /  50  30  20  10  10
HATCH                   68  90  69  98  70 /  50  20  20  10  10
COLUMBUS                69  93  71  99  70 /  50  20  20  10  10
OROGRANDE               68  92  71  98  70 /  50  30  20  10  10
MAYHILL                 57  78  58  83  57 /  60  40  30  20  20
MESCALERO               56  80  57  84  56 /  60  40  30  20  20
TIMBERON                57  77  57  81  57 /  70  40  30  20  20
WINSTON                 59  83  59  89  59 /  70  30  30  20  20
HILLSBORO               64  87  64  94  64 /  60  30  20  10  10
SPACEPORT               66  90  68  96  67 /  60  20  20  10  10
LAKE ROBERTS            59  84  59  91  59 /  60  40  30  20  20
HURLEY                  64  87  64  91  62 /  60  30  20  10  10
CLIFF                   64  92  65  99  63 /  50  30  20  10  10
MULE CREEK              61  89  61  93  58 /  60  30  20  10  10
FAYWOOD                 64  87  65  92  64 /  60  30  20  10  10
ANIMAS                  66  92  68  95  66 /  40  30  20  10  10
HACHITA                 66  92  68  96  67 /  50  30  20  10  10
ANTELOPE WELLS          66  90  67  96  66 /  50  30  20  10  10
CLOVERDALE              64  87  64  91  64 /  60  30  20  10  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

14/21
Hazardous weather outlook, Jul 27, 11:10 AM MDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1110 AM MDT SAT JUL 27 2013

NMZ401>417-TXZ418>424-281715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1110 AM MDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

...FLASH FLOOD WATCH IN EFFECT TODAY AND TONIGHT FOR SOUTH
CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

WITH PLENTY OF MOISTURE IN THE ATMOSPHERE...A WEAK UPPER LOW...AND
A STALLED FRONTAL BOUNDARY OVER THE AREA WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND
PERSIST WELL INTO THE NIGHT. A FEW STORMS WILL PRODUCE VERY HEAVY
RAINFALLS WITH OVER 2 INCHES OF RAIN FALLING ACROSS ISOLATED
LOCATIONS. THUS FLASH FLOODING IS POSSIBLE...ESPECIALLY AROUND LOW
WATER CROSSINGS AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS
MAY ALSO PRODUCE DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO
AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SHOWERS AND THUNDERSTORMS AGAIN SUNDAY. A FEW STORMS
WILL AGAIN PRODUCE VERY HEAVY RAINFALLS WITH OVER 2 INCHES OF RAIN
FALLING ACROSS ISOLATED LOCATIONS. THUS THE RISK OF FLASH FLOODING
WILL CONTINUE. HOWEVER MOISTURE WILL BEGIN A SLIGHT DOWNWARD
TREND...SO THE FLOOD RISK WILL BE SLIGHTLY DIMINISHED. HOWEVER DUE
TO SATURATED SOILS FLOODS STILL LIKELY AROUND LOW WATER CROSSINGS
AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE
DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN
DIAMETER.

WESTERLY WINDS WILL TRANSPORT DRIER AIR INTO THE AREA EARLY NEXT
WEEK. THUS THUNDERSTORM ACTIVITY WILL DIMINISH MONDAY WITH
ISOLATED TO SCATTERED MOUNTAIN THUNDERSTORMS AND MAINLY ISOLATED
LOWLANDS STORMS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER INFORMATION IS A CRITICAL LINK IN THE NATIONAL WEATHER
SEVICE MISSION TO PROTECT LIFE AND PROPERTY. SPOTTERS ARE URGED TO
REPORT EXCEPTIONALLY HEAVY RAIN RATES...HEAVY RAIN
ACCUMULATION...HAIL LARGER THAN A NICKEL...WINDS ESTIMATED IN
EXCESS OF 50 MPH...AND ANY FLOODING TO THIS OFFICE OR LOCAL LAW
ENFORCEMENT.

BIRD

In the hours before

Special weather statement, Jul 28, 12:12 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1212 AM MDT SUN JUL 28 2013

NMZ411-TXZ418-419-280715-
EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA
VALLEY NM-WESTERN EL PASO COUNTY TX-
1212 AM MDT SUN JUL 28 2013

...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND WESTERN EL
PASO COUNTIES THROUGH 115 AM MDT...

AT 1206 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS 10 MILES WEST OF WEST EL PASO...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  NORTHEAST EL PASO...
  WEST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  SANTA TERESA...
  LA UNION...
  WESTWAY...
  VINTON...
  FORT BLISS...
  CANUTILLO...
  FRANKLIN MOUNTAINS STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 12:17 AM MDTAreal Flood AdvisoryEPZEl Paso118 min
Jul 28, 11:57 AM MDTFlash Flood WatchEPZEl Paso, Hudspeth8 hr
Jul 27, 7:24 PM MDTAreal Flood AdvisoryEPZOtero111 min
Jul 27, 8:06 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 28, 1:17 PM MDTAreal Flood AdvisoryEPZLuna, Sierra118 min
Jul 28, 3:23 PM MDTAreal Flood AdvisoryEPZOtero112 min

Nearby

Flash Flood Warnings in Texas, 2013Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.